# SDR ASOA20120605084

- Difficulty date: June 5, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 25,163 hours, 19,236 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W200820220
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CK INSPECTION,  THE CENTER OVERHEAD EMERGENCY LIGHT OVER THE CENTER AISLE WAS FOUND TO BE INOPERATIVE.  MX INSPECTED THE LIGHT, RECONNECTED WIRE NUMBER W200-8202-20, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
